# SDR 9804199928

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHTS IN FORWARD CABIN AND AT GALLEY DOOR ILLUMINATED IN FLIGHT AND WOULD NOT EXTINGUISH.  REPLACED BATTERIES AT GALLEY DOOR EXIT SIGN, OPERATIONAL CHECK NORMAL.
